# SDR SWIA202264017

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,884 hours, 27,693 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED ON THE CAPTAIN SIDE FLOOD LIGHTS AND HEARD AN ELECTRICAL CRACKLING SOUND. SHORTLY AFTER THE WHOLE FLIGHT DECK SMELT LIKE SMOKE AND FLOOD LIGHT WERE FLICKERING    (FLIGHT 3164 FILED CLOSED)    EXAMINED BOTH CA SIDE FLOOD LIGHTS AND NOTICED TWO BULBS INOP. REMOVED AND REPLACED BURNT BULBS. EXAMINED BOTH FLOOD LIGHT ASSEMBLIES, WIRE HARNESS AND CONNECTORS FOR EVIDENCE OF LOOSE WIRES OR ARCING. NO DEFECTS OR FLICKERING LIGHTS NOTED. C/W SL 21-028 AND FIM 33-11-00. CA SIDE FLOOD LIGHTS OPERATING NORMALLY IAW AMM 33-11-00. OK FOR SERVICE. REVIEWED 30 DAY HISTORY AND FOUND NOT OTHER SMOKE EVENTS.
